EconPapers    
Economics at your fingertips  
 

Tax incidence in a simple general equilibrium model with collusion and entry

Carl Davidson () and Lawrence Martin

Journal of Public Economics, 1991, vol. 45, issue 2, 161-190

Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-2727(91)90038-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:pubeco:v:45:y:1991:i:2:p:161-190

Access Statistics for this article

Journal of Public Economics is currently edited by R. Boadway and J. Poterba

More articles in Journal of Public Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-11-27
Handle: RePEc:eee:pubeco:v:45:y:1991:i:2:p:161-190